Skip to Content

Does taking Qsymia with Wellbutrin cause seizures?

Responses (2)

chuck1957 2 Feb 2017

Ronalee; Yes it is possible if you have a history of seizures you should check with your doctor to see if you're at any higher risk. Here is what the drug Interaction says on these 2. And by the way, it really is the Wellbutrin that is more likely to cause the seizures. Chuck1957 okay her is the copy and paste from drug site and then you can double check with your doctor I do see many people on these medications It telling the doctor more to watch closer patients that have seizures problems.
((((Interactions between your selected drugs
Major ****************************************************************************
bupropion phentermine
Applies to: Wellbutrin (bupropion), Qsymia (phentermine / topiramate)

MONITOR CLOSELY: The use of bupropion is associated with a dose-related risk of seizures. The risk may be further increased when coadministered with selective serotonin reuptake inhibitors (SSRI antidepressants or

LJC1965 2 Mar 2017

Any anti-depressants taken with Qsymia are high up on the list of contra-indicated drug combinations. My doctor, however, trusts me implicitly to report back to her on a monthly basis (which I do) before refilling each month (I am currently on Effexor) to report any negative or atypical symptoms or side-effects. Any positives have far outweighed (no pun intended) the negatives when kick-starting my weight loss has been the goal. I am currently down 25 pounds since August (with moderate exercise) and have eliminated a blood pressure med, HCTZ, a prescription Potassium supplement and am working towards getting rid of my cholesterol lowering med. So the benefits have been worth it. Just ensure that you have a well-informed physician who is overseeing your progress. free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions